It is something that most people will not want to discuss, but the fact is more than 70 percent of men are suffering from Erectile Dysfunction or no erection issue. Study shows a strong link between vision loss and ED medicines. Well, the condition is treatable, and you can easily find different erectile dysfunction treatment options online under your budget.
Table Of Content
However, not all the ed treatment options are the best, and some medications can lead to severe health issues. In fact, in some cases, it has been seen that some users developed different vision loss symptoms after taking the ED medicines. Now, let’s discuss the connections between ED use and eye health.
Vision Loss Due To ED Drugs
Some experts have informed us that regular use of erectile dysfunction drugs can lead to vision loss. Cialis or Viagra, also called Tadalafil and Sildenafil, respectively, work by effectively inhibiting an enzyme known as PDE 5. This can be found in the muscle cells. As per the studies, it dilates the blood vessels, increasing the blood flow to a certain region, including the penis. However, to make the ingredients work, the person needs to be sexually stimulated. Fildena 100, Vidalista 80 and Cenforce 150 are one of the best ED pills you may try.
These drugs, along with other ED drugs, can also help in dealing with high blood pressure problems related to lung issues, such as Pulmonary Hypertension. In fact, Tadalafil is a medically-approved medication to treat symptoms related to an enlarged prostate. But the important thing to consider here is that every drug has some side effects. And in general, negative side effects can develop when the medicines are consumed recreationally.
What Are Some Effective Side Effects Of ED Medicines?
ED medications are type 5 inhibitors (PDE5) and may cause eye-related side effects that can be moderate to severe. Some common eye-related side effects that one can develop while using ED medicines are:
- Decreased Color vision
- Light sensitivity
- Blurry vision
- Developing a blue-green tinge to the vision and
- Difficult to differentiate between green and blue color
Sometimes, such side effects can last for a few days. However, if any of these side effects last for more than 5 to 6 days, you should consult a doctor as soon as possible.
Many PDE-5 medications have been found to be connected with different vision issues, and some of the issues are very substantial. That’s why the FDA- Food and Drug Administration ordered the manufacturers of Cialis, Levitra, and Viagra to use a warning label. And the warning shows a link between the medication and Ischemic Optic Neuropathy (ION). This can cause a severe loss of vision problem among the users. In fact, in some cases, the issue may be permanent.
Cialis lasts for around 36 hours compared with only 4 to 5 hours for Viagra
Some ED drugs can also thicken the tissues located in the eye’s wall, developing a condition related to retinal detachment. These drugs can also have some negative effects on the blood flow process within your eyes.
Some users may develop RP- Retinitis Pigmentosa when they use ED medicines for a long time. It would make them lose their vision slowly. So, using ED drugs can affect vision.
Also Read: Do Energy Drinks And Caffeine Cause Erectile Dysfunction?
Different studies have proved that ED drugs can increase the risk of eye damage when not used properly. One should not buy ed meds online and start using them without consulting a doctor. If ED medications are used under a doctor’s supervision, studies found that it doesn’t create any permanent damage to photoreceptor and corotational tissue.
You can also try out natural remedies for ed to avoid such men ed side effects. To decide the best ED treatment, it is important to understand the real cause of erectile dysfunction. For example, in the case of diabetes and erectile dysfunction, you can control the sugar level to improve the symptoms. Always talk to your doctor before taking any step.